T Nation

Anything Wrong with My Cycle?


#1

hello guys.

I ran my first ever cycle :
6 weeks of:

3 x 250mg test enanthate /week
50 mg oral winstrol ED

i faced severe testicular atrophy towards the end of the cycle.

MY PCT:
i started nolvadex 20mg ED for 2 weeks after 10DAYS (is it too early?, if yes what will it cause?) on week 2 i introduced clomid at 100 mg ED

i AM still facing atrophy on day 10 of my PCT, is it normal? will they grow back? or something like HCG must have been used?

Thanks


#2

they’ll be back


#3

[quote]Mr. Walkway wrote:
they’ll be back[/quote]

Thanks MR. Walkway.

I hope so, but isn’t that supposed to be during PCT? (although i just have read that some guys actually have more shrinkage in their PCT than right in the middle of their cycle


#4

It is best to not allow the testes to degrade then attempt to restore. So take hCG or SERM all the time from day 2 onward.

Do not take high dose SERMs, do not stack SERMs and do not stack SERM+hCG.
Most advice about this on body builder sites is typically wrong. More is not better.

When you transition from PCT–>natural, you do not want the testes to transition from high LH levels to mid-normal. If the testes see LH levels drop like that, what are you expecting them to do?

SERM taper is extremely important.

Control E2 all through your cycle and PCT then cruise on 0.5mg anastrozole per week in EOD divided doses to support the transition, then taper that later on. SERMs increase E2. High dose SERM leads to a lot of T–>E2 inside the testes and the T levels there are so high that the competitive drug anastrozole cannot compete there and E2 levels can remain high and unmanageable.